Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Boundedness of single layer potentials associated to divergence form parabolic equations with complex coefficients
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2016 (English)In: Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, E-ISSN 1432-0835, Vol. 55, no 5, 124Article in journal (Refereed) Published
Abstract [en]

We consider parabolic operators of the form $$\partial_t+\mathcal{L},\ \mathcal{L}:=-\mbox{div}\, A(X,t)\nabla,$$ in$\mathbb R_+^{n+2}:=\{(X,t)=(x,x_{n+1},t)\in \mathbb R^{n}\times \mathbb R\times \mathbb R:\ x_{n+1}>0\}$, $n\geq 1$. We assume that $A$ is an $(n+1)\times (n+1)$-dimensional matrix which is bounded, measurable, uniformly elliptic and complex, and we assume, in addition, that the entries of A are independent of the spatial coordinate $x_{n+1}$ as well as of the time coordinate $t$. We prove that the boundedness of associated single layer potentials, with data in $L^2$, can be reduced to two crucial estimates (Theorem \ref{th0}), one being a square function estimate involving the single layer potential. By establishing a local parabolic Tb-theorem for square functions we are then able to verify the two  crucial estimates in the case of real, symmetric operators (Theorem \ref{th2}). Our results are crucial when addressing the solvability of the classical Dirichlet, Neumann and Regularity problems for the operator $\partial_t+\mathcal{L}$ in $\mathbb R_+^{n+2}$, with $L^2$-data on $\mathbb R^{n+1}=\partial\mathbb R_+^{n+2}$, and by way of layer potentials.

Place, publisher, year, edition, pages
2016. Vol. 55, no 5, 124
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-266835DOI: 10.1007/s00526-016-1058-8ISI: 000386708700016OAI: oai:DiVA.org:uu-266835DiVA: diva2:868829
Available from: 2015-11-11 Created: 2015-11-11 Last updated: 2017-12-01Bibliographically approved

Open Access in DiVA

fulltext 2016-06-01(415 kB)87 downloads
File information
File name FULLTEXT03.pdfFile size 415 kBChecksum SHA-512
bdfa70241954819b597dcd4630c8ef4a610221dce4ac900a76618355337ac666a4f68c3ea2d5fd1f5312c2022781bbafb71908876218fe6dd9e06a8d2e15c01f
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Castro, AlejandroNyström, KajSande, Olow
By organisation
Analysis and Probability Theory
In the same journal
Calculus of Variations and Partial Differential Equations
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 171 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 711 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf